MathSciNet Relay Station
MathSciNet bibliographic data
MR947656 (89m:46081) 46G05 (26B05 46B22 58C06 90C48)
Rainwater, John Yet more on the differentiability of convex functions. Proc. Amer. Math. Soc. 103 (1988), no. 3, 773–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement